# SDR JJBA20171003002

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 34,749 hours, 45,796 cycles
- System (JASC): 6100 · Propeller System
- Part: Bulb
- Condition: Inoperative
- Location: Prop Select
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER SELECT LIGHT EXTINGUISHED DURING TAKEOFF, CREW ABORTED AND RETURNED TO GATE.  R & R TWO BULBS ON THE PROPELLER SELECT BUTTON. RAN ENGINGES AND TESTED GOOD.
